Jin, Shi-Xin, Zhang, Yi (2018) Generalized Chaplygin equations for nonholonomic systems on time scales. Chinese Physics B, 27. 20502pp. doi:10.1088/1674-1056/27/2/020502
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Generalized Chaplygin equations for nonholonomic systems on time scales | ||
Journal | Chinese Physics B | ||
Authors | Jin, Shi-Xin | Author | |
Zhang, Yi | Author | ||
Year | 2018 (February) | Volume | 27 |
Publisher | IOP Publishing | ||
DOI | doi:10.1088/1674-1056/27/2/020502Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 6009052 | Long-form Identifier | mindat:1:5:6009052:4 |
GUID | 0 | ||
Full Reference | Jin, Shi-Xin, Zhang, Yi (2018) Generalized Chaplygin equations for nonholonomic systems on time scales. Chinese Physics B, 27. 20502pp. doi:10.1088/1674-1056/27/2/020502 | ||
Plain Text | Jin, Shi-Xin, Zhang, Yi (2018) Generalized Chaplygin equations for nonholonomic systems on time scales. Chinese Physics B, 27. 20502pp. doi:10.1088/1674-1056/27/2/020502 | ||
In | (n.d.) Chinese Physics B Vol. 27. IOP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |